# SDR 2008UALA05695

- Difficulty date: September 12, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 35,067 hours, 13,364 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 1R DOOR PRESSURE LOW READS 1550.   SERVICED DOOR ASSIST BOTTLE PRESSURE TO WITHIN LIMITS.
